Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 321, Number 3, Pages 499–504 (Mi dan5753)  

MECHANICS

Matrix equations of motion of nonholonomic systems

V. V. Velichenko

Mechanical Engineering Institute the USSR Academy of Sciences, Moscow

Full text: PDF file (304 kB)

English version:
Doklady Mathematics, 1991, 36:11, 768–771

Bibliographic databases:
UDC: 517.9
Presented: . . 
Received: 27.09.1991

Citation: V. V. Velichenko, “Matrix equations of motion of nonholonomic systems”, Dokl. Akad. Nauk SSSR, 321:3 (1991), 499–504; Dokl. Math., 36:11 (1991), 768–771

Citation in format AMSBIB
\Bibitem{Vel91}
\by V.~V.~Velichenko
\paper Matrix equations of motion of nonholonomic systems
\jour Dokl. Akad. Nauk SSSR
\yr 1991
\vol 321
\issue 3
\pages 499--504
\mathnet{http://mi.mathnet.ru/dan5753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1151284}
\zmath{https://zbmath.org/?q=an:0779.70012}
\transl
\jour Dokl. Math.
\yr 1991
\vol 36
\issue 11
\pages 768--771


Linking options:
  • http://mi.mathnet.ru/eng/dan5753
  • http://mi.mathnet.ru/eng/dan/v321/i3/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022